CSpace  > 数学所
On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity
Abidi, Hammadi1; Zhang, Ping2,3,4
2019-09-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume40Issue:5Pages:643-688
AbstractIn this paper, the authors first consider the global well-posedness of 3-D Boussinesq system, which has variable kinematic viscosity yet without thermal conductivity and buoyancy force, provided that the viscosity coefficient is sufficiently close to some positive constant in L-infinity and the initial velocity is small enough in L-infinity. With some thermal conductivity in the temperature equation and with linear buoyancy force theta e(3) on the velocity equation in the Boussinesq system, the authors also prove the global well-posedness of such system with initial temperature and initial velocity being sufficiently small in L-1(R-3) and B-3,1(0) (R-3) respectively.
KeywordBoussinesq systems Littlewood-Paley theory Variable viscosity Maximal regularity of heat equation
DOI10.1007/s11401-019-0156-2
Language英语
Funding ProjectMorningside Center of Mathematics, CAS
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000485305600001
PublisherSHANGHAI SCIENTIFIC TECHNOLOGY LITERATURE PUBLISHING HOUSE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35635
Collection数学所
Corresponding AuthorAbidi, Hammadi
Affiliation1.Univ Tunis El Manar, Fac Sci Tunis, Dept Math, Tunis 2092, Tunisia
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Abidi, Hammadi,Zhang, Ping. On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,2019,40(5):643-688.
APA Abidi, Hammadi,&Zhang, Ping.(2019).On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity.CHINESE ANNALS OF MATHEMATICS SERIES B,40(5),643-688.
MLA Abidi, Hammadi,et al."On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity".CHINESE ANNALS OF MATHEMATICS SERIES B 40.5(2019):643-688.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Abidi, Hammadi]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Abidi, Hammadi]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Abidi, Hammadi]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.